# SDR USAABB02089

- Difficulty date: June 7, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Engine: Rroyce RB211535E4
- System (JASC): 7300 · Engine Fuel and Control
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

SFO - FLT 197 - AFTER TAKEOFF FROM PHL, CREW RECEIVED THE EICAS MESSAGES 'LT ENG EEC' AND 'RT ENG EEC' AND THE ASSOCIATED LIGHTS.  CREW ALSO NOTED AN ELECTRICAL SMELL.  THE EEC'S WERE SELECTED OFF AND THE SMELL DISSIPATED.  FLIGHT CONTINUED TO SFO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED BITE ON BOTH EEC'S, ADC'S AND BVCU'S.  BOTH ENGINES WERE RUN WITH NO PROBLEMS NOTED.  AIRCRAFT RELEASED FOR SERVICE.  (M)
